RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TMF, 1991, Volume 86, Number 2, Pages 163–176 (Mi tmf5432)  

This article is cited in 1 scientific paper (total in 1 paper)

The relativistic theory of gravitation based on a space of constant curvature

A. A. Logunov, M. A. Mestvirishvili, Yu. V. Chugreev


Abstract: The basic propositions of the relativistic theory of gravitation based on a space of constant curvature are presented. They permit unique determination of a complete system of equations of the gravitation field with nonzero rest mass.

Full text: PDF file (1604 kB)
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 1991, 86:2, 111–120

Bibliographic databases:

Received: 05.10.1990

Citation: A. A. Logunov, M. A. Mestvirishvili, Yu. V. Chugreev, “The relativistic theory of gravitation based on a space of constant curvature”, TMF, 86:2 (1991), 163–176; Theoret. and Math. Phys., 86:2 (1991), 111–120

Citation in format AMSBIB
\Bibitem{LogMesChu91}
\by A.~A.~Logunov, M.~A.~Mestvirishvili, Yu.~V.~Chugreev
\paper The~relativistic theory of gravitation based on a~space of constant curvature
\jour TMF
\yr 1991
\vol 86
\issue 2
\pages 163--176
\mathnet{http://mi.mathnet.ru/tmf5432}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1107698}
\zmath{https://zbmath.org/?q=an:0725.53072}
\transl
\jour Theoret. and Math. Phys.
\yr 1991
\vol 86
\issue 2
\pages 111--120
\crossref{https://doi.org/10.1007/BF01016161}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1991GH61300001}


Linking options:
  • http://mi.mathnet.ru/eng/tmf5432
  • http://mi.mathnet.ru/eng/tmf/v86/i2/p163

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. E. Yu. Emel'yanov, Yu. V. Chugreev, “Evolution of Friedmann universe in the relativistic theory of gravitation based on spaces of constant curvature”, Theoret. and Math. Phys., 97:3 (1993), 1409–1420  mathnet  crossref  mathscinet  zmath  isi
  • Теоретическая и математическая физика Theoretical and Mathematical Physics
    Number of views:
    This page:331
    Full text:137
    References:34
    First page:5

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020